# SDR SWAA084165

- Difficulty date: July 26, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 43,663 hours, 36,594 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215204
- Part serial: 1737
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED BURNING ELECTRICAL ODOR.  TURNED OFF GASPER FAN ODOR DISSIPATED.  REMOVED AND REPLACED GASPER FAN PER MM.
